Hey there! Sign in to join this conversationNew here? Join for free

Frequent lower left/back abdominal pain and nausea? Watch

    • Thread Starter
    Offline

    7
    ReputationRep:
    Hi, for almost 6 weeks now, I've bee experiencing fairly frequent nausea (usually everyday). It's ususally fairly mild. Over the past 3ish weeks I've been experiencing frequent lower left abdominal/pelvic pain that last for about 2-4 days then goes and comes back again. Sometimes the pain briefly spreads across the abdominal (this pain is a lot worse). I recently started taking Rigevidon on the 7th of December but I don't know whether this could be the cause as I had to instances of more extreme nausea before then.

    Any ideas?
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Online

    21
    ReputationRep:
    (Original post by Mysticmeg)
    Hi, for almost 6 weeks now, I've bee experiencing fairly frequent nausea (usually everyday). It's ususally fairly mild. Over the past 3ish weeks I've been experiencing frequent lower left abdominal/pelvic pain that last for about 2-4 days then goes and comes back again. Sometimes the pain briefly spreads across the abdominal (this pain is a lot worse). I recently started taking Rigevidon on the 7th of December but I don't know whether this could be the cause as I had to instances of more extreme nausea before then.

    Any ideas?
    See a doctor, i experienced nausea as a side effect of that pill years ago and got taken off of it.
    Offline

    3
    ReputationRep:
    (Original post by Mysticmeg)
    Hi, for almost 6 weeks now, I've bee experiencing fairly frequent nausea (usually everyday). It's ususally fairly mild. Over the past 3ish weeks I've been experiencing frequent lower left abdominal/pelvic pain that last for about 2-4 days then goes and comes back again. Sometimes the pain briefly spreads across the abdominal (this pain is a lot worse). I recently started taking Rigevidon on the 7th of December but I don't know whether this could be the cause as I had to instances of more extreme nausea before then.

    Any ideas?
    I've been having very similar symptoms, until now the only thing that doctors say consistently is stress. which does make sense.

    Also get your appendix checked (even though it's on the right, some people get the pain in all sorts of parts).
    • Thread Starter
    Offline

    7
    ReputationRep:
    (Original post by elekro)
    I've been having very similar symptoms, until now the only thing that doctors say consistently is stress. which does make sense.

    Also get your appendix checked (even though it's on the right, some people get the pain in all sorts of parts).
    Stress could definitely be playing a part. I've got January exams at the moment and I'm definitely a bit of a worrier when it comes to issues with my own health (It doesn't help that everything says you have cancer!)

    I'm trying to get a doctors appointment currently but I have to ring at opening time on a non-exam day or book an emergency appointment (I don't think that this would count as an emergency) otherwise there's a +4 week wait.
    • TSR Support Team
    Offline

    20
    ReputationRep:
    (Original post by Mysticmeg)
    Hi, for almost 6 weeks now, I've bee experiencing fairly frequent nausea (usually everyday). It's ususally fairly mild. Over the past 3ish weeks I've been experiencing frequent lower left abdominal/pelvic pain that last for about 2-4 days then goes and comes back again. Sometimes the pain briefly spreads across the abdominal (this pain is a lot worse). I recently started taking Rigevidon on the 7th of December but I don't know whether this could be the cause as I had to instances of more extreme nausea before then.

    Any ideas?
    Could be side effects of the tablets you are taking. Could also be an issue like an infection in your kidney or IBS or something. Loads of possibilities but whatever the case your doctor can help you.
    See your doctor. If your surgery does phone appointments on the day or anything you can ask for one of them. You can also call 111 if you are unsure about how urgent it is and a doctors appointment would take a while. They can advise you on other places to go like walk-ins or if it would be serious enough for an urgent appointment with your doctor (I'd personally say it is worth asking for one if the pain is quite serious).

    You can see your pharmacist too for advice on how to relieve the pain until you can see somebody. Also just check the leaflet for your tablets to make sure they don't give any specific advice for this. Sometimes they will advise you stop taking it and tell a doctor immediately or something. It will also tell you if it is a common side effect.

    When you see a doctor tell them about the nausea you've been having before you starting your tablets. That could be important.

    Good luck. Hope you get it sorted soon
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 13, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.